# SDR REXA2017071900797

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 23,343 hours, 15,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLASHLIGHT AT FLT ATTENDANT STA IS NOT SECURED OR CHARGED. REMOVED AND REPLACED FLASHLIGHT BATTERY AND RESECURED IAW
AMM 25-61-00.
